# SDR 2016FA0000672

- Difficulty date: December 28, 2016
- Submitted: December 28, 2016
- Operation: General aviation
- Aircraft: N182EM
- Make and model: Cessna 182T
- Aircraft serial: 82233
- Aircraft time: 2,584 hours
- Engine: Lyc IO540AB1A5
- Engine time: 2,584 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 2,584 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 PUSHRODS AND 7 ROCKERS REQUIRE REPLACEMENT DUE TO INSPECTION CRITERIA FROM SA-167A.  SCORING IS BEYOND LIMITS.
